# SDR HYTA2013043000012

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N713C
- Make and model: Helio H-295
- Aircraft serial: 1438
- Aircraft time: 7,899 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cover Plate
- Part number: 3910203052
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100 HOUR INSPECTION A .5 INCH CRACK WAS FOUND RADIATING FROM THE LIGHTENING HOLE IN .063" STEEL COVER/SPLICE PLATE, P/N 391-020-305-2 BOLTED TO FORWARD SIDE OF HORIZONTAL STABILATOR CENTER BOX/SPLICE STRUCTURE.  THIS STRUCTURE ATTACHES THE LEFT AND RIGHT HORIZONTAL TAIL ASSEMBIES (P/N'S 250-020-001-0 AND -1) TOGETHER.
